# SDR CA990219013

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360A1A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Silencer
- Part number: L24266710000
- Condition: Failed
- Location: Exhaust
- Part time: 2,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION,  A PIECE WAS FOUND BROKEN FROM THE NR 1 EXHAUST SYSTEM SILENCER.  INSPECTION OF THE NR 2 EXHAUST SILENCER ASSEMBLY WAS FOUND FREE OF DEBRIS.  THE NR 1 SILENCER WAS REPLACED.
